I take percocet 7.5MG /325. I have had no side effect since I've started taking it. I got my prescription filled today at a different pharmacy and after taking just one pill I have tightness in my throat and I feel dizzy and feel like I'm going to pass out. Even though I got it at a different pharmacy., it looks no different from my last prescription and is from same manufacturer. Is this normal? My blood pressure is a little low . Can this cause my side effects be from that?
KimVog72, Yes there is no difference in the medications and your having problems could just be some extra stress and the fact that your bp is a bit low this could to have some effect by the sedation it would not be the medication. If you continue to have problems let the doctor know.Or go to a E.R. just to make sure this is not from something else. Chuck1957
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2012 • 4 answers
Posted 4 Dec 2012 • 1 answer
I have been to 7 pharmacies to get my perscriptuon of percocet 10-325mg filled & noone has it. Help?
Posted 7 Feb 2015 • 2 answers
Posted 13 Feb 2015 • 3 answers
Posted 29 Jul 2017 • 1 answer